# SDR SIMA20190901001

- Difficulty date: September 1, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 34,682 hours, 30,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND FWD EXIT LIGHT ABOVE FA SEAT INOP. C/A-THROUBLESHOT FWD EXIT LIGHT IAW FIM 33-50-00-810-804-A FOUND TO BE INVERTER #1 REMOVED AND REPLACED INVERTER #1 IAW AMM 33-50-11 OPS CHECK GOOD.
